The limit cycles of a class of quintic polynomial vector fields

Jaume Llibre, Tayeb Salhi

Research output: Contribution to journalArticleResearch

Abstract

© 2019 Juliusz Schauder Centre for Nonlinear Studies Nicolaus Copernicus University in Toruń. Using the inverse integrating factor we study the limit cycles of a class of polynomial vector fields of degree 5.
Original languageEnglish
Pages (from-to)141-151
JournalTopological Methods in Nonlinear Analysis
Volume54
DOIs
Publication statusPublished - 1 Sep 2019

Keywords

  • Inverse integrating factor
  • Limit cycle
  • Periodic orbit
  • Polynomial vector field

Fingerprint Dive into the research topics of 'The limit cycles of a class of quintic polynomial vector fields'. Together they form a unique fingerprint.

Cite this